On Medication? Still Feeling Unwell? – eCompounding Chemist – Natural Compounding Pharmacy for Health and Wellbeing

ON MEDICATION? STILL FEELING UNWELL?

On Medication? Still Feeling Unwell? – eCompounding Chemist – Natural Compounding Pharmacy for Health and Wellbeing

Do you take pharmaceutical medicine but still feel unwell? You may feel lethargic, stressed or be diagnosed with other diseases over the course of taking your medication.  Sometimes the cause of feeling unwell despite being on medication is lowered nutrient and vitamin levels, responsible for energy production, cognitive function and general wellbeing. Medications can alter the environment in which your body absorbs or excretes certain vitamins and minerals, leaving an otherwise healthy body depleted of these crucial micronutrients.

eCompounding Chemist can help. In consultation with your doctor eCompounding Chemist can tailor a course of nutrient and vitamin supplements tailored to your individual needs without interfering with your prescribed medications. Using years of experience in both Eastern and Western medicine, eCompounding Chemist in consultation with your doctor, may build a nutrient profile and formulate supplements known as neutraceuticals to give you back the wellbeing your medications may take out.

For more information, contact the eCompounding Chemist here.

DO YOU TAKE THESE MEDICATIONS? YOU COULD BE LOSING NUTRIENTS

Many pharmaceutical medicines for chronic or lifestyle diseases can actually contribute to poor health and wellbeing due to their interactions with certain nutrients in the body. Steroids such as Prednisolone may deplete Vitamin D levels in the body. This impacts the body’s ability to absorb calcium, which leads to brittle bones and osteoporosis. Medications such as Nexium and Somac may deplete magnesium levels. This leads to cramping, aggravated PMS symptoms and poor nervous system function. Cholesterol lowering medications are known as Statins (brand names: Lipitor or Crestor) may deplete Co-Enzyme Q10 levels, which may lead to muscle aches. CQ10 is also a known antioxidant and essential for heart health. Anti-Diabetic medication Metformin may cause malabsorption of Vitamin B12. B12 performs a critical role in healthy brain and nervous system function.

If you aren’t feeling your best despite taking medication that is supposed to help rather than hinder, then perhaps you should speak with your doctor or pharmacist.

To find out more click here.